a couple of years ago my son was dx as adhd , odd and aspergers syndrome.he is on meds at moment but for the past few months he has been going from one extreme to another he will spend weeks being hyper and full of himself going out playing football and things then he spends weeks just sitting in his room not knowing what to do with himsefl saying he hates his life as he feels he will never make of it. he can be so emotional and very remorsful when hes been in a bad mood he doesnt have many friends as he finds it hard to socialise with new ppl and the ones he has he often falls out with due to his behaviour, it is really heartbreaking for me to see him this way im so worried the docs have got it wrong and theres something else going on or hes on the wrong meds i just wish i could help him more but he can never explain why he feels the way he does ,hes a lovely boy and all his family love him dearly i just dont no where to go from here hes been given a dx of all these things i dont want to put anything else on him....any advice please from anyone....he is 14 by the way...thankyou..a worried mum
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?